# SDR AALA20010610

- Difficulty date: March 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 26 A/B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 26 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
